EconPapers    
Economics at your fingertips  
 

Approximation Theorems for Generalized Complex Kantorovich‐Type Operators

N. I. Mahmudov and M. Kara

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The order of simultaneous approximation and Voronovskaja‐type results with quantitative estimate for complex q‐Kantorovich polynomials (q > 0) attached to analytic functions on compact disks are obtained. In particular, it is proved that for functions analytic in {z ∈ ℂ : |z| q, the rate of approximation by the q‐Kantorovich operators (q > 1) is of order q−n versus 1/n for the classical Kantorovich operators.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/454579

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:454579

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:454579